# SDR CA071012003

- Difficulty date: October 9, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442324
- Condition: Malfunctioned
- Location: Engine
- Component: Engine, Honeywell
- Component part number: AS90711A
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORTED, THEY LINED UP FOR TAKEOFF WITH PASSENGERS ON BOARD. WHEN HE ADVANCED THE THROTTLES FOR TAKEOFF, THE RT ENGINE DID NOT COME OUT OF IDLE.  NO CAS MESSAGES. NO CURRENT FAULTS. NO CURRENT SERVICE MESSAGES.  ONCE BACK AT THE FBO PASSENGERS DEPLANED. THE PILOT STILL HAD THE RT ENG RUNNING. HE ADVANCED THE RT THROTTLE. AGAIN, NOTHING HAPPENED. SYS PARAMETERS SHOWED THE CORRECT TQA TLA. HE HIT THE EVENT BUTTON.  REMOVED RT ENGINE HMU AND INSTALLED A REPLACEMENT. OPS CHECK GOOD (TC NR 20071012003)
